MAUDE Adverse Event Report: AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED

AUTOLUBE-III; MOTOR, SURGICAL INSTRUMENT, AC-POWERED
Model Number AUTOLUBE-III
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported from (b)(6) that the foot control device was leaking oil.It was not reported if the device was used in surgery, or if there was patient involvement.It was not reported if there were any delays in the surgical procedure, or if a spare device was available for use.It was not reported if there were any injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
This device was returned for service; however, did not meet manufacturing specifications during pre-repair assessment.During repair, it was determined that the device failed pretest for oil leak inspection due to worn out seals.It was noted that the air intake was loose on the device.Therefore, the reported condition was confirmed.The assignable root cause was determined to be due to wear from normal use and servicing.If additional information should become available, a supplemental medwatch will be submitted accordingly.
 
Additional Manufacturer Narrative
The device manufacture date was documented as may 03, 2002 in the initial report in error.The device manufacture date has been updated to may 06, 2002.Therefore, udi has been updated accordingly.If information is obtained that was not available, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.The device availability was documented as december 15, 2017 in the initial report.The date returned to manufacturer was corrected to december 05, 2017.If additional information should become available, a supplemental medwatch report will be submitted accordingly.

Brand Name
AUTOLUBE-III
Common Device Name
MOTOR, SURGICAL INSTRUMENT, AC-POWERED
MDR Report Key7125998
Report Number1045834-2017-50198
Device Sequence Number13805577
Product Code GEY
UDI-Device Identifier00845384000396
UDI-Public(01)00845384000396(11)020503
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K970530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 11/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOLUBE-III
Device Catalogue NumberAUTOLUBE-III
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/05/2017
Initial Date Received by Manufacturer 11/30/2017
Supplement Date Received by Manufacturer12/15/2017
01/03/2018
03/28/2018
Initial Report FDA Received Date12/18/2017
Supplement Report FDA Received Date01/11/2018
02/01/2018
03/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1